Robust Stability of Quasipolynomials : Frequency-Sweeping Conditions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

8 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)5048-5053
Journal / PublicationProceedings of the IEEE Conference on Decision and Control
Volume5
Publication statusPublished - 2003
Externally publishedYes

Conference

Title42nd IEEE Conference on Decision and Control
PlaceUnited States
CityMaui, HI
Period9 - 12 December 2003

Abstract

In this paper we study the robust stability independent of delay of some class of uncertain quasipolynomials, whose coefficients may vary in a certain prescribed range. Our main contributions include frequency-sweeping conditions for interval, diamond and spherical quasipolynomial families. The correspoding results provide necessary and sufficient conditions, and are easy to check, requiring only the computation of two simple frequency-dependent functions.

Research Area(s)

  • Delay, Frequency-sweeping tests, Quasipolynomials, Robust stability